PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2014 | 12 | 2 | 111-122
Article title

A Jacobi collocation approximation for nonlinear coupled viscous Burgers’ equation

Content
Title variants
Languages of publication
EN
Abstracts
EN
This article presents a numerical approximation of the initial-boundary nonlinear coupled viscous Burgers’ equation based on spectral methods. A Jacobi-Gauss-Lobatto collocation (J-GL-C) scheme in combination with the implicit Runge-Kutta-Nyström (IRKN) scheme are employed to obtain highly accurate approximations to the mentioned problem. This J-GL-C method, based on Jacobi polynomials and Gauss-Lobatto quadrature integration, reduces solving the nonlinear coupled viscous Burgers’ equation to a system of nonlinear ordinary differential equation which is far easier to solve. The given examples show, by selecting relatively few J-GL-C points, the accuracy of the approximations and the utility of the approach over other analytical or numerical methods. The illustrative examples demonstrate the accuracy, efficiency, and versatility of the proposed algorithm.
Publisher
Journal
Year
Volume
12
Issue
2
Pages
111-122
Physical description
Dates
published
1 - 2 - 2014
online
15 - 2 - 2014
References
  • [1] S. E. Esipov, Phys. Rev. E 52, 3711 (1995) http://dx.doi.org/10.1103/PhysRevE.52.3711[Crossref]
  • [2] J. D. Cole, Q. Appl. Math. 9, 225 (1951)
  • [3] J. Burgers, A mathematical model illustrating the theory of turbulence, Advances in Applied Mechanics (Academic Press, New York, 1948)
  • [4] M. A. Abdou, A. A. Soliman, J. Comput. Appl. Math. 181, 245 (2005) http://dx.doi.org/10.1016/j.cam.2004.11.032[Crossref]
  • [5] H. Aminikhah, Appl. Math. Model. 37, 5979 (2013) http://dx.doi.org/10.1016/j.apm.2012.12.013[Crossref]
  • [6] A. H. Khater, R. S. Temsah, M. M. Hassan, J. Comput. Appl. Math. 222, 33 (2008) http://dx.doi.org/10.1016/j.cam.2007.11.007[Crossref]
  • [7] D. Kaya, IJMMS 27, 675 (2001)
  • [8] I. Kucuk, I. Sadek, Appl. Math. Comput. 210, 126 (2009) http://dx.doi.org/10.1016/j.amc.2008.12.056[Crossref]
  • [9] M. T. Darvishi, S. Kheybari, F. Khani, Commun. Nonlinear Sci. Numer. Simul. 13, 2091 (2008) http://dx.doi.org/10.1016/j.cnsns.2007.05.023[Crossref]
  • [10] M. Javidi, A. Golbabai, J. Math. Anal. Appl. 333, 1119 (2007) http://dx.doi.org/10.1016/j.jmaa.2006.12.018[Crossref]
  • [11] E. Tohidi, A. H. Bhrawy, K. Erfani, Appl. Math. Model. 37, 4283 (2013) http://dx.doi.org/10.1016/j.apm.2012.09.032[Crossref]
  • [12] Y. -Y. Kwan, Appl. Numer. Math. 59, 170 (2009) http://dx.doi.org/10.1016/j.apnum.2008.01.003[Crossref]
  • [13] F. Chen, J. Shen, J. Comput. Phys. 231, 5016 (2012) http://dx.doi.org/10.1016/j.jcp.2012.03.001[Crossref]
  • [14] F. Ghoreishi, S. Yazdani, Comput. Math. Appl. 61, 30 (2011) http://dx.doi.org/10.1016/j.camwa.2010.10.027[Crossref]
  • [15] E. H. Doha, A. H. Bhrawy, R. M. Hafez, Commun. Nonlinear Sci. Numer. Simul. 17, 3802 (2012) http://dx.doi.org/10.1016/j.cnsns.2012.02.027[Crossref]
  • [16] T. Kattelans, W. Heinrichs, J. Comput. Phys. 228, 4649 (2009) http://dx.doi.org/10.1016/j.jcp.2009.03.015[Crossref]
  • [17] B. W. Li, S. Tian, Y. S. Sun, Z. M. Hu, J. Comput. Phys. 229, 1198 (2010) http://dx.doi.org/10.1016/j.jcp.2009.10.025[Crossref]
  • [18] K. Parand, M. Shahini, M. Dehghan, J. Comput. Phys. 228, 8830 (2009) http://dx.doi.org/10.1016/j.jcp.2009.08.029[Crossref]
  • [19] M. Dehghan, F. F. Izadi, Math. Comput. Model. 53, 1865 (2011) http://dx.doi.org/10.1016/j.mcm.2011.01.011[Crossref]
  • [20] A. H. Bhrawy, Appl. Math. Comput. 222, 255 (2013) http://dx.doi.org/10.1016/j.amc.2013.07.056[Crossref]
  • [21] Y. Ordokhani, M. Razzaghi, Appl. Math. Lett. 21, 4 (2008) http://dx.doi.org/10.1016/j.aml.2007.02.007[Crossref]
  • [22] K. Zhang, J. Li, H. Song, Appl. Math. Comput. 218, 10848 (2012) http://dx.doi.org/10.1016/j.amc.2012.04.045[Crossref]
  • [23] Y. Jiang, J. Ma, J. Comput. Appl. Math. 244, 115 (2013) http://dx.doi.org/10.1016/j.cam.2012.10.033[Crossref]
  • [24] S. Yüzbasi, M. Sezer, B. Kemanci, Appl. Math. Model. 37, 2086 (2013) http://dx.doi.org/10.1016/j.apm.2012.05.012[Crossref]
  • [25] A. H. Bhrawy, M. M. Tharwat, A. Yildirim, Appl. Math. Model. 37, 4245 (2013) http://dx.doi.org/10.1016/j.apm.2012.08.022[Crossref]
  • [26] C. Canuto, M. Y. Hussaini, A. Quarteroni, T. A. Zang, Spectral Methods: Fundamentals in Single Domains (Springer-Verlag, New York, 2006)
  • [27] A. H. Bhrawy, A. S. Alofi, Commun. Nonlinear Sci. Numer. Simul. 17, 62 (2012) http://dx.doi.org/10.1016/j.cnsns.2011.04.025[Crossref]
  • [28] B. Bialecki, A. Karageorghis, J. Comput. Phys. 227, 8588 (2008) http://dx.doi.org/10.1016/j.jcp.2008.06.009[Crossref]
  • [29] S. Esmaeili, M. Shamsi, Y. Luchko, Comput. Math. Appl. 62, 918 (2011) http://dx.doi.org/10.1016/j.camwa.2011.04.023[Crossref]
  • [30] E. H. Doha, A. H. Bhrawy, R. M. Hafez, Math. Comput. Model. 53, 1820 (2011) http://dx.doi.org/10.1016/j.mcm.2011.01.002[Crossref]
  • [31] D. Gottlieb, C. -W. Shu, SIAM Rev. 29, 644 (1997) http://dx.doi.org/10.1137/S0036144596301390[Crossref]
  • [32] D. Tchiotsop, D. Wolf, V. Louis-Dorr, R. Husson, ECG data compression using Jacobi polynomials, Proceedings of the 29th Annual International Conference of the IEEE EMBS, August 23–26, 2007, Lyon, France (Engineering in Medicine and Biology Society, France, 2007) 1863
  • [33] E. H. Doha, A. H. Bhrawy, Numer. Meth. Part. D. E. 25, 712 (2009) http://dx.doi.org/10.1002/num.20369[Crossref]
  • [34] M. El-Kady, J. Korean Math. Soc. 49, 99 (2012) http://dx.doi.org/10.4134/JKMS.2012.49.1.099[Crossref]
  • [35] G. Szegö, Orthogonal Polynomials, Colloquium Publications, XXIII (American Mathematical Society, Rhode Islands, 1939)
  • [36] R. C. Mittal, G. Arora, Commun. Nonlinear Sci. Numer. Simul. 16, 1304 (2011) http://dx.doi.org/10.1016/j.cnsns.2010.06.028[Crossref]
  • [37] A. Rashid, A. I. B. Ismail, Comput. Methods App. Math. 9, 412 (2009)
  • [38] R. A. Van Gorder, Acta Mech. 216, 345 (2011) http://dx.doi.org/10.1007/s00707-010-0360-3[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-014-0429-z
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.